Universidad Complutense de Madrid
E-Prints Complutense

Strictly singular and strictly co-singular inclusions between symmetric sequence spaces

Impacto

Descargas

Último año

Hernández, Francisco L. y Sánchez de los Reyes, Víctor Manuel y Semenov, Evgeny M. (2004) Strictly singular and strictly co-singular inclusions between symmetric sequence spaces. Journal of Mathematical Analysis and Applications, 291 (2). pp. 459-476. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

278kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X03008448


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

Strict singularity and strict co-singularity of inclusions between symmetric sequence spaces are studied. Suitable conditions are provided involving the associated fundamental functions. The special case of Lorentz and Marcinkiewicz spaces is characterized. It is also proved that if E hooked right arrow F are symmetric sequence spaces with E ≠ l(1) and F ≠ l c(0) and l(∞) then there exist a intermediate symmetric sequence space G such that E hooked right arrow G hooked right arrow F and both inclusions are not strictly singular. As a consequence new characterizations of the spaces c(o) and l(1) inside the class of all symmetric sequence spaces are given.


Tipo de documento:Artículo
Palabras clave:Basic sequences; Orlicz spaces; operators
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16004
Depositado:19 Jul 2012 09:30
Última Modificación:06 Feb 2014 10:36

Descargas en el último año

Sólo personal del repositorio: página de control del artículo